Blood in white of eye

Hi everyone I was just wondering has anyone else had what I could only call bleeding into the white of the eye its not bloodshot its more like a pooling of blood my INR is in range, I have had a headache on the same side to the right side of my nose since this morning and just noticed this now headache still there, my eye feels like I got a small amount of soap in it if you know what i mean. I am just wondering if i need to have my INR checked again. Thanks

9 Replies

oldestnewest
  • Hello.

    Well, I had this too, when I was on Wafarin, and I was told by an optician that it was common and not serious and indeed the blood was reabsorbed quite quickly. However, given the headache that you have had with it, you should, perhaps, go to see an optician.

    Best wishes.

    Dave

  • Thanks Dave for the quick reply will give them a call, I think I just got a fright cause it looks nasty n popped up out of nowhere, the kids thought id done it for Halloween :)

  • Hi there, I also think a quick check up... have you violently sneezed or anything? just a thought! Mary F x

  • Hi Mary, no I haven't sneezed the only thing iv done differently today is I had physio on my lower back but I had a session last week and was fine afterwards

  • I have had this happen a number of times. I am generally unaware of it until my daughter, goes " what gave you done to your eye?"

    It generally disappears over a few days.

  • My optician said that the blood vessels in the eye are easy to damage, even when you are asleep.

  • This has happened to me several times. I had my INR levels checked, there was no problems there. My blood pressure was a bit high, that was the cause of mine. I was then put on more tablets for hypertension. No problem since. Have you had your blood pressure checked?

  • Hi my blood pressure has been on the high side lately nothing to warrant medication but iv recently had a 24 hour monitor thingy done which they said was high but not worryingly so might visit Gp and get him to check it again. The blood seems to be breaking up already so that's good, still have the headache though but suppose that could be blood pressure also ! Thanks for all your replies ;)

  • This happened to me recently too. Scared me. I was told it is common on blood thinners. I'm on xeralto which I know is not the correct treatment but my GP and hematologist are adamant that it it what I should be on. My rheumatologist disagrees and I am going to another hematologist for a second opinion. I hate to go back on warfarin but I know it's probably the safer treatment

You may also like...